I also got this problem within the last 2 months with the little red spots, starting on my stomach and now advanced everywhere up to my feet and hands. I went to the Doc they put me on a low dosage of 1 mg of prenisone. This worked at first but I noticed it got worse after having a few beers. Then I noticed it got worse when in the hot tub and shower it puffed up. Then I thought it was smoking? These spots would turn white if you pushed on them. After not sleeping because of the itch, I called the Doc. they upped my dosage to 10 mg. the steroids make me have OCD a bit. I also was using aloe to try and stop the itch. I then figured out Benadryl Gel with the histamine blocker stopped the itching for several hours. this worked much better than any aloe. I also took clariton with helped relieve the itching. I also noticed that it did not bother me as much when I started using Arm and Hammer Clothes soap, be very careful that if it is concentrated you only need a tiny bit. there is a mark inside the cup I did a little less then. I had to wash all of my clothes or that would send me off scratching the worst. The spots are getting smaller and I hope I am out of the woods now. After going crazy trying to figure out what I was dyeing from.
From the symptoms, it sounds like hot tub folliculitis. It is an infection of the hair follicle with Pseudomonas bacteria and is most commonly seen in people who bathe in a contaminated spa, swimming pool, or hot tub.
I would suggest that you apply calamine lotion and a simple antimicrobial cream like Bactroban or Neosporin on the rash and keep the area clean. For the itching antihistaminics like Benadryl can be taken. If the symptoms persist then topical steroids and oral antibiotics may be needed. Please consult a dermatologist in that case.
I hope it helps. Take care and please do keep me posted on how you are doing or if you have any additional doubts. Kind regards.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.